# SDR 96UAL900893

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015028
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, GEAR COULD NOT BE RETRACTED.  RETURNED TO FIELD.  MAINTENANCE FOUND RIGHT BODY GEAR RETRACT ACTUATOR FAILED.  ACTUATOR ROD END PULLED FREE FROM PISTON HOUSING DUE TO STRIPPED THREADS WHICH WERE CORRODED.  REPLACED RIGHT BODY GEAR ACTUATOR.
